# SDR 07FDEA03488

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610567203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SKIN DOUBLER C10A-11, P 54RH-54LH.  REPAIR PERFORMED BY REMOVAL OF CORROSION, SMOOTH BLEND OUT AND INSTALLING   OVERSIZE FASTENER IAW EA 6-5312-114837 AND RAS 053782/014/2007.
